Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 69, NWS Kansas City, MO

April 27, 20145 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 27, 2014, 12:15 PM CDT for 5 counties in Missouri. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2014, 12:15 PM CDT (17:15 UTC)
Expired
Apr 27, 2014, 12:45 PM CDT
In force
30 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Caldwell County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO

The radar

The Pleasant Hill radar (KEAX), 98 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 12:34 PM CDTTSTM WND DMG5 N Cameron, MO8-10 INCH DIAMETER TREE DOWN ON THE HOOD OF A TRUCK
Apr 27, 12:36 PM CDTTSTM WND DMG5 N Cameron, MO8-10 INCH DIAMETER TREE DOWN ON THE HOOD OF A TRUCK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 11:23 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 5.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1488 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WUUS53 KEAX 271715
SVREAX
MOC025-047-049-061-063-271745-
/O.NEW.KEAX.SV.W.0069.140427T1715Z-140427T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1215 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
  NORTH CENTRAL CLAY COUNTY IN WEST CENTRAL MISSOURI...
  EASTERN CLINTON COUNTY IN NORTHWEST MISSOURI...
  SOUTHWESTERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHEASTERN DEKALB COUNTY IN NORTHWEST MISSOURI...

* UNTIL 1245 PM CDT

* AT 1211 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LATHROP...
  AND MOVING NORTH AT 40 MPH.

AT 1154 AM...OFFICIAL WEATHER INSTRUMENTATION MEASURED A M58.00 MPH 
WIND GUST IN KANSAS CITY INTL ARPT.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...LAW ENFORCEMENT.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  CAMERON AND TURNEY.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 31 AND 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3989 9429 3986 9407 3945 9424 3939 9447
TIME...MOT...LOC 1715Z 194DEG 36KT 3955 9438

HAIL...1.75IN
WIND...70MPH

$$

AEP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 11:42 AM CDT, 33 minutes earlier.

Area forecast discussion, Apr 27, 11:42 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1142 AM CDT Sun Apr 27 2014

...TORNADO WATCH 95 IN EFFECT UNTIL 7 PM CDT THIS EVENING...

.UPDATE...
Issued at 1141 AM CDT SUN APR 27 2014

Adjusted forecast based on current extrapolation of activity and new
model data. Early morning model runs, particularly the hi-res
version, had a hard time with the initial storms in central Kansas;
but the 12Z runs are starting to more accurately reflect the
current, and therefore expected, activity. Started by pulling POPs
from central to north central Missouri for the rest of the morning
hours based on current radar trends.

Strong moisture advection started across the Plains States overnight
in response to large trough shifting from the Desert Southwest into
the Central Plains. The system was forecast to, and has, slowed
significantly and tilled negatively as it moved into the Plains as a
strong jet streak (> 120kts) dived in under the trough. This has
resulted in a highly meridional flow across the Southern and Central
Plains over night and into this morning; keeping the focus for
instability and resulting thunderstorm activity pinned out in Kansas
for much of this morning. However, the upper level system is
pressing a little farther east post sunrise, with weak insolation
--due to thinning cloud cover-- across far eastern Kansas and northern
Missouri still sufficient to help bring some boundary
destabilization to areas along the Kansas-Missouri-Nebraska-Iowa
border. Complicating matters for later today is a potent dry slot
noted moving into western Kansas and Oklahoma this morning which
will overspread the dryline later today.

Activity to our west will continue to produce cloud cover across
eastern Kansas and western Missouri this morning, which will slow
destabilization through the early afternoon, but the few
breaks in the clouds out there, cold pool generation from existing
storms and the general synoptic shift haved pushed the instability, and
storms, east into far western Missouri late this morning. Shear
values are more than sufficient to result in strong to severe storms
this morning, but current wind profiles and radar signatures speak to
these storms being elevated with large hail the major threat for the
rest of the morning and early afternoon activity. Wind threat will
likely have to wait for the storms to become more rooted in the
surface layer early this afternoon. Threat for tornadoes still
exists, and is focused in the early to late afternoon hours in areas
along the north half of the Kansas-Missouri and into Nebraska borders
where helicity values maximize with slightly backed winds ahead of
the dryline, which will be pushing into eastern Kansas early this
afternoon. This dryline will be the potential focus for supercell
development later today if any activity can start before the dry slot
moves in aloft, or can overcome it. Though the cold pool this morning
will push the focus slightly farther east than orignally thought.

Current forecast trends indicate that the line of storms in eastern
Kansas will slowly spread east into far western Missouri through the
rest of the morning and early afternoon hours. Farther east more
scattered storms, but potentially severe hailers, could develop
--conditional on cloud cover--. Resulting adjustment to the forecast
has moved from potentially three rounds (one early morning; one early
afternoon; one late afternoon) to more likely one round this
afternoon with the focus a little farther east. Late morning
convection will limit instability and organized shear in far western
Missouri, but as the dry punch aloft arrives this afternoon it will
likely reinvigorate activity in areas east of the Missouri-Kansas
state line --perhaps just east of Kansas City--. Otherwise, the flow
will likely carry storms north northeast, which might lead to
training activity, which given the torrential rain they will likely
result in localized flash flooding issues in areas along the Kansas-
Missouri state line.

&&

.DISCUSSION...
Issued at 341 AM CDT SUN APR 27 2014

If there was any day to be weather aware, today should be that day.
The latest model guidance continues to suggest the potential for
multiple rounds of strong to severe storms beginning by mid-day and
continuing through this evening across the region...with all modes
of severe weather possible.

Round 1:  High-res and short term models have struggled to get a
handle on elevated convection streaming northward across south
central Kansas and northern Oklahoma. Strong 850:700mb theta-e
advection continues to move northeast, with the 06Z NAM finally
capturing a weak 700mb shortwave that will move through the western
third of the CWA through 15Z. Modest MUCAPE values upwards of 1500
J/KG will move across the area, and this may prompt a few stronger
hail producing storms near and shortly after daybreak.

Round 2: Meanwhile, the retreating dryline across west central Kansas
will begin to push eastward after daybreak with moderate to high
instability upwards of 2000 J/KG developing by 15Z. The atmosphere
is expected to become quickly uncapped east of this boundary and as
leading edge of an intense PV anomaly along with 500 mb jet streak
move into central Kansas, convective initiation should begin AOA 15Z.
A corridor of initially discrete supercells may develop and rotate
northeast rapidly before merging into several line segments. While
timing can change, short term models move the leading edge of this
activity into the far western CWA in the 12-1pm timeframe. All modes
of severe weather will be possible. While MLCAPE values approach 2000
J/KG, a significant portion of this CAPE will fall within the -10 to
-30C range, with freezing levels AOA 10,500 FT AGL hail up to
baseball size may be possible. Of higher concern will be the tornadic
potential across the CWA. 0-3KM CAPE remains between 150-200 J/KG
with 0-1KM helicity upwards of 150 m2/s2. With the dryline bulging
into NE KS, an even higher tornadic threat could present itself
across SE Nebraska, NE Kansas, NW Missouri, and SW Iowa early Sunday
afternoon where LCLs fall near 1000 ft AGL.

Round 3:  The biggest question of the day, given a slightly faster
progression of severe convection NE through the region this
afternoon, will be if the dryline can reignite a third time late
this afternoon and this evening.  Short term model guidance remains
split on this possibility with the best surface convergence focused
on the southern tail of the dryline over AR/OK/TX and more limited
convergence further north.  The atmosphere ahead of the dryline
over eastern KS and western MO would be highly favorable for
supercell development, again with all modes of SVR possible. High
res models paint the picture of isolated to scattered supercells
along the boundary moving through portions of the CWA into the early
evening.  Obviously, given the significant weather that will move
through the area prior to this evening, this third round of
convection will be highly based on the mesoscale forecast this
afternoon.

If there is good news, it is that convection should quickly move
eastward later this evening, with dry air advecting into the eastern
portions of MO by Monday morning. This should keep any severe threat
NE and E of the CWA Monday afternoon, with windy but dry conditions
locally.

Tuesday-Friday: The vertically stacked upper low will wobble across
the Central Plains through the middle of the week.  Tuesday will be
a chilly and brisk day across the area with convective showers
quickly popping up Tuesday afternoon.  Given placement of the upper
low and surface low, will need to watch for the potential of "cold
air funnels" Tuesday afternoon.

The theme heading into next weekend will be below normal
temperatures and scattered showers each day through Friday. At this
point next weekend looks dry, with temperatures climbing back
towards seasonal normals.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday Morning)
Issued at 627 AM CDT SUN APR 27 2014

Surface warm front resides just south of the terminals this morning,
with light warm advection showers moving across and north of STJ at
daybreak. North of the boundary, areas of MVFR ceilings have
developed. Through this morning, anticipated the majority of elevated
convection to remain west of the terminals. However, thunderstorm
chances rapidly increase as we approach the noon hour with the
highest storm chances for STJ and the KC terminals between 18z and
21Z. Some of these storms may be strong to severe with large hail,
damaging winds, and even an isolated tornado possible.

After the initial convection rolls east of the area mid-afternoon,
we'll watch the dryline over eastern Kansas. Currently there remains
a low probability that scattered storms could refire on this
boundary. Coverage of these storms maybe too limited to include a
prevailing group at this time. Convection chances should diminish by
00Z with dry weather through the night.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

UPDATE...Cutter
DISCUSSION...Dux
AVIATION...Dux
Hazardous weather outlook, Apr 27, 5:08 AM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
508 AM CDT SUN APR 27 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
508 AM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 WIDESPREAD AND SIGNIFICANT SEVERE THUNDERSTORMS ARE POSSIBLE TODAY.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 27, 11:40 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1140 AM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     HAIL             3 SW KANSAS CITY KS     39.09N 94.77W
04/27/2014  E0.75 INCH       WYANDOTTE          KS   AMATEUR RADIO

            REPORTED AT TURNER HIGH SCHOOL

&&

ABAILEY
Special weather statement, Apr 27, 11:42 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1142 AM CDT SUN APR 27 2014

KSZ057-060-MOZ043-053-271730-
BATES MO-CASS MO-LINN KS-MIAMI KS-
1142 AM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR LINN AND MIAMI COUNTIES IN EAST
CENTRAL KANSAS...AND SOUTHWESTERN CASS AND WESTERN BATES COUNTIES IN
WEST CENTRAL MISSOURI UNTIL 1230 PM CDT...

AT 1138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTH OF MOUND CITY...MOVING NORTH AT
45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MOUND CITY...PLEASANTON...LA CYGNE...OSAWATOMIE...PAOLA...
  LOUISBURG...HUME...PARKER...FONTANA...DREXEL...FREEMAN...WORLAND...
  AMORET...BEAGLE...AMSTERDAM...MERWIN...NEW LANCASTER...HILLSDALE...
  WAGSTAFF AND WEST LINE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3803 9508 3804 9508 3867 9502 3866 9444
      3806 9453 3806 9461 3804 9461 3803 9485
TIME...MOT...LOC 1642Z 197DEG 41KT 3812 9478

AEP
Local storm report, Apr 27, 11:49 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1149 AM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             SHAWNEE                 39.02N 94.80W
04/27/2014  M1.50 INCH       JOHNSON            KS   TRAINED SPOTTER

&&

SAW
Local storm report, Apr 27, 11:52 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1152 AM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             PARKVILLE               39.20N 94.68W
04/27/2014  E1.00 INCH       PLATTE             MO   PUBLIC

            72ND AND NEVADA NR 45 HIGHWAY

&&

MJ
Local storm report, Apr 27, 12:01 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1201 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     TSTM WND GST     KANSAS CITY INTL ARPT   39.30N 94.72W
04/27/2014  M58.00 MPH       PLATTE             MO   ASOS

&&

MJ
Local storm report, Apr 27, 12:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1210 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     HAIL             N SAVANNAH              39.94N 94.83W
04/27/2014  E1.00 INCH       ANDREW             MO   EMERGENCY MNGR

&&

ABAILEY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 11:00 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway45 min
Apr 27, 11:28 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte32 min
Apr 27, 11:38 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway52 min
Apr 27, 11:51 AM CDTSevere Thunderstorm WarningEAXBates, Cass39 min
Apr 27, 11:55 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Platte50 min
Apr 27, 12:27 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson, Lafayette48 min
Apr 27, 12:39 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison51 min
Apr 27, 12:51 PM CDTTornado WarningEAXCarroll, Lafayette, Ray24 min
Apr 27, 12:55 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Jackson, Johnson, Lafayette, Pettis and 2 more50 min
Apr 27, 1:04 PM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Pettis, Saline41 min
Apr 27, 1:27 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Cooper, Howard, Linn, Livingston and 1 more48 min
Apr 27, 1:39 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline66 min
Apr 27, 1:48 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Linn, Livingston, Mercer and 2 more42 min
Apr 27, 1:56 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Linn, Livingston, Macon, Randolph49 min
Apr 27, 2:13 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Putnam, Schuyler, Sullivan62 min
Apr 27, 2:37 PM CDTSevere Thunderstorm WarningEAXBates23 min
Apr 27, 2:42 PM CDTSevere Thunderstorm WarningEAXHoward, Macon, Randolph33 min
Apr 27, 2:46 PM CDTSevere Thunderstorm WarningEAXHenry29 min
Apr 27, 2:54 PM CDTSevere Thunderstorm WarningEAXBates, Henry21 min
Apr 27, 4:16 PM CDTAreal Flood AdvisoryEAXHenry3 hr
Apr 27, 5:29 PM CDTSevere Thunderstorm WarningEAXBates31 min
Apr 27, 5:38 PM CDTTornado WarningEAXBates37 min
Apr 27, 6:07 PM CDTTornado Warning Tornado observedEAXBates23 min
Apr 27, 6:26 PM CDTSevere Thunderstorm WarningEAXJackson, Platte34 min
Apr 27, 6:38 PM CDTAreal Flood AdvisoryEAXClay, Jackson, Platte3 hr
Apr 27, 6:50 PM CDTSpecial Weather StatementEAXPlatte25 min
Apr 27, 6:55 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, Platte35 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.